# SDR ASAA2023020741867

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,296 hours, 7,926 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN LEFT "RAM DOOR FULL OPEN" LIGHT IS NOT ILLUMINATED ON POST FLIGHT WALK AROUND LEFT RAM DOOR IN CLOSED. GROUNDED - YES. PERFORMED LH PACK TEMP CONTROL BITE PER B737-900 FIM 21-62 TASK 801. FOUND FAULT 21-51405 SRADA INLET. PERFORMED FIM 21-62 TASK 828. FAULT CLEARED AND LH RAM AIR DOOR OPERATES NORMALLY.
